Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Get relief from shoulder pain after using Neurobion. Want to take another course. Looking for suggestion

I used M Nerobion earlier and I got relieved of the pain in shoulder. I am diabetic. I was having frozen shoulder for my right hand . Dr. Lunick inI USA - by therapy got me back to normalcy. Now I am back in India and pain for left shoulder is started. I am using medicines. Usage m Nerobion forte relieved me from the pain.i wnt to use another course of 10 cap. Yor suggestion pl
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Using neurobion usually helps in a nerve related pain. in frozen shoulder, a muscle relaxant is a better option. You can get a combination of pain killer and muscle relaxant prescribed from an orthopedician here.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor